# SDR UPS00832216

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5769600
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,   LT WING LE INTERNAL DOUBLER IS CRACKED AT XW 485     REMOVED,  FABRICATED,  AND REPLACED DOUBLER I.A.W. DWG. 5769600,AND SRM. 51-1-20D,51-1-21
